MathSciNet Relay Station
MathSciNet bibliographic data
MR1649933 35Q99 (35B65)
Lions, Pierre-Louis Régularité optimale des moyennes en vitesses. II. (French) [Optimal regularity of velocity averages. II] C. R. Acad. Sci. Paris Sér. I Math. 326 (1998), no. 8, 945–948.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement